Research

Dividend smoothing and optimal re-investment


Reference:

Fairchild, R., 2003. Dividend smoothing and optimal re-investment. Managerial Finance, 29 (11), pp. 35-48.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1108/03074350310768553

Details

Item Type Articles
CreatorsFairchild, R.
DOI10.1108/03074350310768553
DepartmentsSchool of Management
RefereedYes
StatusPublished
ID Code11572

Export

Actions (login required)

View Item